Differential and Integral Equations

Finsler structures for the part metric and Hilbert's projective metric and applications to ordinary differential equations

Roger D. Nussbaum

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 5-6 (1994), 1649-1707.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369329537

Mathematical Reviews number (MathSciNet)
MR1269677

Zentralblatt MATH identifier
0844.58010

Subjects
Primary: 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60]
Secondary: 34C99: None of the above, but in this section 46N20: Applications to differential and integral equations 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47N20: Applications to differential and integral equations

Citation

Nussbaum, Roger D. Finsler structures for the part metric and Hilbert's projective metric and applications to ordinary differential equations. Differential Integral Equations 7 (1994), no. 5-6, 1649--1707. https://projecteuclid.org/euclid.die/1369329537


Export citation